# SDR SWAA105292

- Difficulty date: September 1, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 12,054 hours, 7,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK EMERGENCY EXIT BATTERY PACK FAILED FUNCTION CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
